Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AOEE

1 month and quit Solodyn (mino)

I was prescribed short-term Augmentin (Amoxicillin, conflicts with mino) for chest congestion and I decided I did not want to take antibiotics since they are not a long-term solution, so I quit taking Solodyn.

I have heard that quitting antibiotics before you're done can cause the bacteria to become immune and get worse--is this true?

I will be on Augmentin for another week or so, so maybe that will continue to keep a lid on the bacteria? Will 10 days of amox and stopping (prescription only 10 days) be "bad" in terms of bacterial immunity as well?

Thanks.

Share this post


Link to post
Share on other sites

Thanks for the reply, do you think 4 weeks is enough to warrant my body's "dependence" on them and thus a need for weaning off them? The reason why I stopped abruptly is because I can't take Solodyn while I'm on Augmentin (and I need the Augmentin for a real medical reason).

Share this post


Link to post
Share on other sites

^I had been eating yogurt with pribiotics for the first week, unintentionally.

But for anyone who may find themselves in my situation, 4 weeks of mino and an abrupt quit gave me a very mild 1 day breakout of several superficial pus-filled comedones. 3 days later I'm seeing continued improvement from the topical retinoid I've been using.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×